On the algebraic hull of an automorphism group of a principal bundle.
Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 375-387
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1990__65_3_140201,
author = {Robert J. Zimmer},
title = {On the algebraic hull of an automorphism group of a principal bundle.},
journal = {Commentarii mathematici Helvetici},
pages = {375--387},
year = {1990},
volume = {65},
number = {3},
zbl = {0733.54028},
url = {http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140201/}
}
Robert J. Zimmer. On the algebraic hull of an automorphism group of a principal bundle.. Commentarii mathematici Helvetici, Tome 65 (1990) no. 3, pp. 375-387. http://geodesic.mathdoc.fr/item/CMH_1990__65_3_140201/